# SDR SWAA2025121533599

- Difficulty date: November 10, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BRACKET, TRAILING EDGE MLG SUPPORT BEAM  REAR SPAR UPPER AREA,  LT WING.  REPLACED THE SUPPORT BRACKET IAW SRM 51-40-02-0G-0, AND SRM-51-10-02-0G-0, ITEM 9. LENGTH OF CRACK: 0.986.
